# SDR GLBA2002187

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 15,290 hours, 18,206 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rt Torque Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT N1 & TORQUE FLUCTUATIONS, R&R N1 TACH & TORQUE TRANSMITTER
